# SDR CA030406002

- Difficulty date: April 2, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 02253H5493
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THAT CAPTAINS SIDE WINDOW CRACKED AT 30,000 FT. FOLLOWING THE WINDOW REPLACEMENT, THE AIRCRAFT RETURNED TO SERVICE.
